# SDR SCNA20190513046

- Difficulty date: May 13, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 60,781 hours, 23,371 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Condition: Damaged
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 241ADF, RT SIDE, AFT GALLEY, AFT OF R2 DOOR, PANEL HAS 8 BAD INSERTS. ALL MARKED WITH STREAMER A5/035. REPLACED 8X BAD INSERTS IN PANEL 241 ADF.
